# SDR DALA2025020600922

- Difficulty date: February 1, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 57,622 hours, 41,376 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

-AD- EXISTING REPAIR FOUND. CONTACT LIAISON ENGINEERING FOR REPAIR PROCEDURE PRIOR TO FURTHER FLIGHT REF FC5720-01103. AMOC 24-160 TO AD 2024-21-01 PARA(G) W/C 5720-01103-01B AND ERA 621136-14AD REV ORIGINAL ALREADY APPROVED AND PROVIDE AMOC TO SUBJECT AD FOR PERFORMED REPAIR. (LP #0790531)
